Beechams Cold & Flu Hot Lemon & Honey Sachets provides relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness. The Paracetamol in Beechams Cold & Flu offers help from pain and fever, relieves headaches, sore throats, shivers, aches and pains. The Phenylephrine delivers a decongestant action and alleviation from a blocked nose, catarrh, and painful sinuses caused by cold and flu.
Available in a soothing Hot Lemon and Honey Sachet, simply empty the contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and enjoy the soothing hot Lemon and Honey drink while it eases your cold and flu symptoms.
Key features of Beechams Cold & Flu Hot Lemon & Honey Sachets
A soothing Hot Lemon and Honey drink flavour
Provides relief from the symptoms of colds and flu
Contains Paracetamol which offers help from pain and fever
Contains Phenylephrine which provides a decongestant action and alleviation from a blocked nose
Convenient powder sachet – just add hot water
Uses / Instructions
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over:
One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.
Do not take with any other flu, cold or decongestant products. Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. Do not take for more than 7 days except on medical advice.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the sight and reach of children.
The ingredients in this medicine
are usually well tolerated in normal use.
Paracetamol rarely causes any
problems, but allergic reactions,
such as skin rash, occasionally occur.
There have been very rare reports
of blood disorders but these were
not necessarily caused by paracetamol.
If you get these, or any other unusual
effects, stop taking the medicine,
and tell your doctor or pharmacist at once.
Each 6.0g sachet contains: Paracetamol Ph Eur 600mg, Asorbic Acid Ph Eur (Vitamin C) 40mg and Phenylephrine Hydrochloride Ph Eur 10mg as active ingredients.
Powder also contains: Sucrose, Citric Acid, Sodium Citrate, Sodium Cyclamate, Saccarin Sodium, Lemon juice, Lemon flavour, Honey flavour.